# SDR SWAA982127

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Dented
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND SUPPORT ANGLE CRACKED AFT SIDE OF FRAME AT BS 947, STR 22 LT.; AND BS 947 AT STR 23 LT.  REPAIRED PER BOEING SRM.
